# SDR SWAA2025041422701

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 8,585 hours, 4,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241AF IS DAMAGED.<[01] OKAY TO CLOSE OBTAINED ON LINE# 627 CARD # TTG8Q00ZAVKP. PANEL PART #144A5810-127 BEEN APPROVED FOR USE IAW TSR # 225002570. INSTALLED CABIN FLOORBOARD PANEL IAW AMM. 53-21-00.;[02] OKAY TO CLOSE OBTAINED ON LINE# 627 CARD # TTG8Q00ZAVKP. PANEL PART #144A5810-127 BEEN APPROVED FOR USE IAW TSR # 225002570. INSTALLED CABIN FLOORBOARD PANEL IAW AMM. 53-21-00. EA 25-153-00929 (TG8Q00ZS6SM) ADDRESSED REPLACEMENT OF BOARD TAPE; PANEL REIDENTIFICATION AND INSTALLATION OF PANEL.
